# SDR SIMA20191011003

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 7,273 hours, 4,743 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701014
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER HORZ SKIN PAINT SCUFF L-7", W-3", BARE METAL LOCATED APPROX 2-3" OTBD RIB 11 RIB 11-12. MAJOR REPAIR.   ACCOMPLISHE REPAIR ON  RH LOWER HORZ SKIN PAINT SCUFF L-7", W-3", BARE METAL LOCATED APPROX 2-3" OTBD RIB 11 RIB 11-12 IAW ERS EJ-55MR-792.
